Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Trying to conceive. Have heavy blood discharge, clotting. Was ovulating. Pregnant?

Hi. I am a forty one year old woman that is trying to conceive. My period started on March 10th and I had unprotected sex on March 24th. About a week later (April 1st) my period came almost one week early. It started off with pinkish and brownish discharge and then turned into a medium red flow for 2 1/2 days and suddenly stopped. This is not normal for me--I always bleed for 4-5 days with a medium to heavy flow with a few blood clots and my period is always on time. This bleeding had no blood clots which I normally have
. Considering my age and the fact that I believe I was ovulating during the time I had unprotected sex could I be pregnant?
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for query.
You are thinking right,may be you are ovulating that time or may be you are pregnant.
may be your bleeding is because of implantation bleeding.
you should go for pregnancy test when you overdue.
Consult a OBGYN.
take care.
Answered: Thu, 11 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor